MathSciNet Relay Station
MathSciNet bibliographic data
MR348001 (50 #499) 20H05 (10D05)
Chuman, Yasuhiro Generators and relations of $\Gamma \sb{0}(N)$. J. Math. Kyoto Univ. 13 (1973), 381–390.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement